# SDR AALA201509129005

- Difficulty date: September 11, 2015
- Submitted: September 12, 2015
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 39,860 hours, 26,582 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dirty
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L DIFFICULT TO ARM.  REMOVED DEBRIS FROM UNDER 2L DOOR.  2L DOOR OPERATIONS CHECKED NORMAL IAW AMM 52-10-00.
